# SDR ZZDA2008176

- Difficulty date: November 7, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR HAS HOLE IN THE UPPER RIGHT CORNER.  REF: 08-0678 (C/W REPAIR 1 REF; SRM 52-00-01 ON AIRSTAIRS).  C/W N/R 00003 MDDR 142112T ACCOMPLISHED PERMANENT REPAIR AS PER EA 37-52-01129A SECTION 3 AND SRM 52-00-01.  AAR W/O 28461 N/R 3292.
